# SDR V0XD20220202002

- Difficulty date: January 3, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON STR 26R FROM FS 280.00 TO FS 319.00. CORRECTIVE ACTION: REMOVED AND REPLACED STR 26 R (P/N: SH670-31634-2) FROM FS 280.00 TO FS 319.00 IAW CRJ 700 SRM 51-42-06-001-001.
